# SDR DJFA20161031001

- Difficulty date: October 31, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N713FL
- Make and model: Cessna 750
- Aircraft serial: 7500074
- Aircraft time: 11,816 hours, 7,188 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Faulty
- Location: Cabin Presssure
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PERFORMED AN EMERGENCY DESCENT DUE TO RED CABIN ALTITUDE CAS MESSAGE. WHILE DESCENTING FROM FL 470 TO 340, CYCLED ALL ANTI ICE SWITCHES TO THE ON POSITION. RECEIVED AMBER CABIN ALTITUDE CAS MESSAGE FOLLOWED BY RED CABIN ALTITUDE CAS MESSAGE. DONNED MASK, PERFORMED EMERGENCY DESCENT, AND TURNED OFF ALL ANTI ICE SWITCHES. CABIN ALTITUE REACHED A MAX OF 11,000 FT AND STABILIZED OUT SHORTLY AFTER LEVELING AT FL340. AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND LT LP REGULATING VALVE FAULTY AND NOT REGULATING PROPERLY. REPLACED LT LP REGULATING VALVE. GROUND OPS CHECK GOOD.
